# SDR SWAA2021071409548

- Difficulty date: August 18, 2020
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 54,968 hours, 32,589 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS500C FWD SIDE RBL25 WL155. / REMOVED AND REPLACED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS 500C FWD SIDE RBL 25 WL 155 PO # 801392/1 IAW SRM 51-40-02 AND DWG 143A7505
